Embeddings into Orlicz Spaces for Functions from Unbounded Irregular Domains

Show simple item record

dc.contributor University of Helsinki, University of Turku en
dc.contributor University of Helsinki, Department of Mathematics and Statistics en
dc.contributor.author Harjulehto, Petteri
dc.contributor.author Hurri-Syrjänen, Ritva
dc.date.accessioned 2019-10-07T08:57:01Z
dc.date.available 2019-10-07T08:57:01Z
dc.date.issued 2019-09-26
dc.identifier.citation Harjulehto , P & Hurri-Syrjänen , R 2019 , ' Embeddings into Orlicz Spaces for Functions from Unbounded Irregular Domains ' , Complex Analysis and Operator Theory , vol. 13 , no. 6 , pp. 2967–2992 . https://doi.org/10.1007/s11785-019-00898-y en
dc.identifier.issn 1661-8254
dc.identifier.other PURE: 121910559
dc.identifier.other PURE UUID: eaff3ed8-1dee-4bb1-8f84-e6b13f4d160c
dc.identifier.other Scopus: 85061320504
dc.identifier.other ORCID: /0000-0002-1464-7281/work/63005161
dc.identifier.other WOS: 000487641400027
dc.identifier.uri http://hdl.handle.net/10138/305875
dc.description.abstract We study Sobolev functions defined in unbounded irregular domains in the Euclidean n-space. We show that there exist embeddings into suitable Orlicz spaces from the space L-p(1), 1 en
dc.format.extent 26
dc.language.iso eng
dc.relation.ispartof Complex Analysis and Operator Theory
dc.rights en
dc.subject Non-smooth domain en
dc.subject Orlicz space en
dc.subject Poincare inequality en
dc.subject Pointwise estimate en
dc.subject Riesz potential en
dc.subject Sobolev inequality en
dc.subject Unbounded convex domain en
dc.subject 111 Mathematics en
dc.title Embeddings into Orlicz Spaces for Functions from Unbounded Irregular Domains en
dc.type Article
dc.description.version Peer reviewed
dc.identifier.doi https://doi.org/10.1007/s11785-019-00898-y
dc.type.uri info:eu-repo/semantics/other
dc.type.uri info:eu-repo/semantics/publishedVersion
dc.contributor.pbl
dc.contributor.pbl

Files in this item

Total number of downloads: Loading...

Files Size Format View
Harjulehto_Hurr ... gsIntoOrliczSpacesForF.pdf 473.7Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record